Universidad Complutense de Madrid
E-Prints Complutense

Representation of inf-semilattices in the parts of a topological space. (Spanish: Representación de inf-semirretículos en las partes de un espacio topológico).

Impacto

Downloads

Downloads per month over past year



Rodríguez Salinas, Baltasar and Bombal Gordón, Fernando (1975) Representation of inf-semilattices in the parts of a topological space. (Spanish: Representación de inf-semirretículos en las partes de un espacio topológico). Collectanea mathematica, 26 (1). pp. 67-95. ISSN 0010-0757

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3436/4115




Abstract

The authors study a representation theory of certain lattices in terms of lattices of compact subsets of Wallman compactification of a topological space. Their work generalizes the famous Stone representation theory of Boolean algebras [M. H. Stone, Trans. Amer. Math. Soc. 41 (1937), 375–481]. It is hoped that applications of their representation theory will be forthcoming


Item Type:Article
Uncontrolled Keywords:Ordered sets;lattices.
Subjects:Sciences > Mathematics > Set theory
ID Code:17875
Deposited On:23 Jan 2013 11:14
Last Modified:19 Feb 2019 12:10

Origin of downloads

Repository Staff Only: item control page